Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Quasi-unmixed local rings and quasi-subspaces


Author: Peter G. Sawtelle
Journal: Proc. Amer. Math. Soc. 38 (1973), 59-64
MSC: Primary 13H10
DOI: https://doi.org/10.1090/S0002-9939-1973-0327755-2
MathSciNet review: 0327755
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of a quasi-subspace is defined so that it plays a role relative to quasi-unmixedness analogous to that of subspace to unmixedness. This definition is used to characterize quasi-unmixed local rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10

Retrieve articles in all journals with MSC: 13H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0327755-2
Keywords: Local ring, unmixed, quasi-unmixed, subspace of a semilocal ring, Rees ring
Article copyright: © Copyright 1973 American Mathematical Society